Research Repository

Generalizations of Buzano inequality for n-tuples of vectors in inner product spaces with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Generalizations of Buzano inequality for n-tuples of vectors in inner product spaces with applications. Tbilisi Mathematical Journal, 10 (2). 29 - 42. ISSN 1512-0139

[img]
Preview
Text
TMJ.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (456kB) | Preview
Item Type: Article
Uncontrolled Keywords: Inner product spaces; Schwarz inequality; Buzano inequality; Numerical radius; Operator norm; Functions of normal operators
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 07:01
Last Modified: 19 Aug 2019 07:29
URI: http://vuir.vu.edu.au/id/eprint/36639
DOI: https://doi.org/10.1515/tmj-2017-0023
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar